# SDR TRBA20120830001

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 35,036 hours, 40,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: E0341R0110
- Condition: Missing
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4790,  CREW REPORTED THE EMERGENCY LIGHT SWITCH COVER AT F/A NR 1 POSITION IS  MISSING. ACFT REMOVED FROM SERVICE. REPLACED SWITCH COVER  ON EMERGENCY LIGHTING AT F/A NR 1 PANEL 33-50-00. ACFT RETURNED TO SERVICE.
